MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Apollo; Anesthesia Units

Drägerwerk AG & Co. KGaA Apollo; Anesthesia Units
Model Number 8606500
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device posted a "ventilator failure" alarm during use.There was no injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in a separate follow-up-report.
 
Additional Manufacturer Narrative
The ventilator failure described by the user could be reconstructed by means of the log file analysis.No indications of a device malfunction were found.Root cause for the reported symptom was an overpressure at the patient end of the circuit leading to a pressure peak.It can be assumed that a patient coughing against the ventilator caused the pressure peak.To prevent damage, the system is designed to shut down automatic ventilation and to alert the user to this condition by means of a corresponding alarm.Manual ventilation and the monitoring functions remain available to the full extent.Dräger finally concludes that the device responded as specified upon the detected situation with an autonomous shutdown while changing mode to man/spont (safety mode) accompanied by an audible and visible "ventilator fail" alarm.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
Apollo
Common Device Name
Anesthesia Units
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key50294193
Report Number9611500-2026-00418
Device Sequence Number9732206
Product Code BSZ
UDI-Device Identifier04048675229674
UDI-Public(01)04048675229674
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042607
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown